Alert archive / California / Small Craft Advisories in 2015
Small Craft Advisory 149, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 6, 2015, 8:46 PM PDT. It took effect at Jun 6, 2015, 9:00 PM PDT. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2015, 8:46 PM PDT (03:46 UTC)
- In effect from
- Jun 6, 2015, 9:00 PM PDT
- Expired
- Jun 8, 2015, 2:00 PM PDT
- In force
- 41 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
932 WHUS76 KEKA 070346 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 846 PM PDT SAT JUN 6 2015 PZZ470-071200- /O.CAN.KEKA.SC.Y.0148.000000T0000Z-150608T2200Z/ /O.NEW.KEKA.SC.Y.0149.150607T0400Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 846 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PDT MONDAY. * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. WINDS WILL EASE MONDAY AFTERNOON. * SEAS...N AROUND 10 FT AT 10 SECONDS INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-070500- /O.CAN.KEKA.SC.Y.0147.000000T0000Z-150607T0400Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 846 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ475-071200- /O.EXT.KEKA.SC.Y.0148.000000T0000Z-150607T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 846 PM PDT SAT JUN 6 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY... * WINDS...N 10 TO 20 KT WITH GUSTS TO 25 KT. * SEAS...N 8 TO 9 FT AROUND 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
247 WHUS76 KEKA 070940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT SUN JUN 7 2015 PZZ475-071045- /O.CAN.KEKA.SC.Y.0148.000000T0000Z-150607T1200Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-071745- /O.CON.KEKA.SC.Y.0149.000000T0000Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. WINDS WILL DIMINISH MONDAY AFTERNOON. * SEAS...N AROUND 10 FT AT 9 TO 10 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
070 WHUS76 KEKA 071603 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 903 AM PDT SUN JUN 7 2015 PZZ470-080015- /O.CON.KEKA.SC.Y.0149.000000T0000Z-150608T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 903 AM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. WINDS WILL DIMINISH MONDAY AFTERNOON. * SEAS...N AROUND 9 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
680 WHUS76 KEKA 072155 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 255 PM PDT SUN JUN 7 2015 PZZ470-080600- /O.EXT.KEKA.SC.Y.0149.000000T0000Z-150608T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 255 PM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. WINDS WILL DIMINISH MONDAY AFTERNOON. * SEAS...N AROUND 9 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
865 WHUS76 KEKA 080345 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 845 PM PDT SUN JUN 7 2015 PZZ475-081145- /O.EXA.KEKA.SC.Y.0149.000000T0000Z-150608T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 845 PM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PDT MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT MONDAY. * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 25 KT. WINDS WILL DIMINISH MONDAY. * SEAS...N AROUND 7 TO 10 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-081145- /O.CON.KEKA.SC.Y.0149.000000T0000Z-150608T1600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 845 PM PDT SUN JUN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT MONDAY... * WINDS...N 15 TO 25 KT WITH OCCASIONAL GUSTS UP TO 30 KT. WINDS WILL DIMINISH MONDAY AFTERNOON. * SEAS...N AROUND 9 TO 11 FT AT 9 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
525 WHUS76 KEKA 080940 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 240 AM PDT MON JUN 8 2015 PZZ475-081045- /O.CAN.KEKA.SC.Y.0149.000000T0000Z-150608T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 240 AM PDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ470-081745- /O.EXT.KEKA.SC.Y.0149.000000T0000Z-150608T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 240 AM PDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT. WINDS WILL DIMINISH TODAY. * SEAS...NW AROUND 9 FT AT 9 SECONDS. SEAS WILL GRADUALLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
370 WHUS76 KEKA 081612 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 912 AM PDT MON JUN 8 2015 PZZ470-082100- /O.CON.KEKA.SC.Y.0149.000000T0000Z-150608T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 912 AM PDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON... * WINDS...N 10 TO 20 KT WITH OCCASIONAL GUSTS UP TO 30 KT. WINDS WILL DIMINISH TODAY. * SEAS...NW AROUND 9 FT AT 9 SECONDS. SEAS WILL GRADUALLY SUBSIDE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
517 WHUS76 KEKA 082113 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 213 PM PDT MON JUN 8 2015 PZZ470-082215- /O.EXP.KEKA.SC.Y.0149.000000T0000Z-150608T2100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 213 PM PDT MON JUN 8 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 6, 2:43 PM PDT, 6 hours 3 minutes earlier.
Area forecast discussion, Jun 6, 2:43 PM PDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
243 PM PDT SAT JUN 6 2015
.SYNOPSIS...A LOW PRESSURE SYSTEM OVER CALIFORNIA WILL BRING CHANCES
FOR SHOWERS AND THUNDERSTORMS ACROSS THE INTERIOR EARLY NEXT WEEK.
HIGH TEMPERATURES ACROSS THE INTERIOR WILL BE WELL ABOVE NORMAL
THROUGH NEXT WEEK WHILE NEAR SEASONAL TEMPERATURES WILL PERSIST NEAR
THE COAST.
&&
.SHORT TERM (TONIGHT THRU TUESDAY NIGHT)...THE UPPER LOW THAT HAS
BEEN OVER CALIFORNIA THE PAST FEW DAYS IS NOW MOVING EASTWARD INTO
THE GREAT BASIN. MARGINAL INSTABILITY AND MOISTURE IN THE WAKE OF
THE LOW IS PRESENT OVER THE YOLLA BOLLY MOUNTAINS THIS
AFTERNOON...AND HAVE MAINTAINED SLIGHT CHANCES OF THUNDERSTORMS
THERE. CU WAS FORMING OVER THE EASTERN MOUNTAINS AS OF 20Z WITH
STRATUS FOUND ALONG THE COAST FROM THE EEL RIVER DELTA...SOUTHWARD
ALONG THE MENDOCINO COAST. WITH A SOUTHERLY FLOW REVERSAL ALONG
THE COAST...STRATUS HAS MADE IT NORTH OF CAPE MENDOCINO. LIGHT
OFFSHORE FLOW HAS KEPT THE STRATUS FROM MOVING FURTHER NORTH ATTM.
HOWEVER...GOING INTO THE OVERNIGHT...STRATUS/FOG SHOULD MOVE
NORTHWARD...POSSIBLY MAKING IT UP TO CRESCENT CITY.
WITH THE UPPER LOW MOVING EAST OF THE AREA AND HIGH PRESSURE
BUILDING OVER THE AREA...DRY CONDITIONS SHOULD PERSIST THROUGH
SUNDAY...BEFORE ANOTHER UPPER LEVEL SYSTEM MOVES TOWARD THE
CENTRAL CALIFORNIA COAST MONDAY INTO TUESDAY. MODELS SHOW AMPLE
MOISTURE AND GOOD INSTABILITY OVER THE AREA MONDAY THROUGH AT
LEAST TUESDAY AS IMPULSES OF ENERGY ROTATE AROUND THE LOW AND INTO
THE AREA. THIS IS TYPICALLY A GOOD SYNOPTIC SETUP FOR CONVECTION
OVER NW CALIFORNIA. EVEN THOUGH THE MODELS ARE IN GENERAL
AGREEMENT IN THIS SOLUTION...UNCERTAINTY STILL REMAINS IN THE
EXACT TIMING AND PLACEMENT OF THE BEST DYNAMICS. ANY SHIFT IN THE
LOW'S LOCATION AND THE FORECAST COULD CHANGE.
WITH BUILDING HEIGHTS AND LIGHT OFFSHORE FLOW OVER THE AREA THIS
WEEKEND INTO NEXT WEEK...HIGH TEMPERATURES ACROSS THE INTERIOR
VALLEYS WILL BE IN THE 90S TO NEAR 100 F. CLOSE TO 15 TO 20
DEGREES ABOVE NORMAL FOR THIS TIME OF YEAR. TEMPERATURES ALONG THE
COAST WILL BE MORE SEASONABLE. STP
&&
.LONG TERM (WEDNESDAY THRU FRIDAY)...THE UPPER LEVEL TROUGH WILL
SHIFT EASTWARD LATE NEXT WEEK WITH AN EMBEDDED SHORTWAVE SKIRTING
OVER THE REGION ON THURSDAY. DON'T EXPECT MUCH IN THE WAY OF
PRECIPITATION WITH THIS FINAL IMPULSE OF ENERGY BUT LINGERING MOISTURE
AND PRETTY FAVORABLE CONVECTIVE PARAMETERS COULD MEAN THE
DEVELOPMENT OF AN ISOLATED THUNDERSTORM. SLIGHT CHANCES WERE ADDED
THURSDAY AFTERNOON OVER THE MENDOCINO NATIONAL FOREST. MODELS THEN
SHOW THE EASTERN PACIFIC RIDGE NOSING OVER THE PACIFIC NORTHWEST
WHICH SHOULD QUIET THUNDERSTORM POTENTIAL LATE NEXT WEEK. BROADER
RIDGING OVER THE WESTERN UNITED STATES WILL HELP MAINTAIN ABOVE
NORMAL TEMPERATURES ACROSS INTERIOR AREAS YET COASTAL TEMPERATURES
SHOULD REMAIN NEAR SEASONABLE LEVELS. BEYOND OUR FORECAST RANGE THE
LONGWAVE PATTERN SIGNALS FOR A DEVELOPING TROUGH OVER THE EASTERN
PACIFIC. STILL TOO EARLY TO SPECULATE DETAILS BUT CERTAINLY
SOMETHING TO KEEP AN EYE ON. KML
&&
.AVIATION...VISIBLE SATELLITE IMAGERY THIS AFTERNOON SHOWS AREAS
NORTH OF CAPE MENDOCINO MOSTLY CLEAR WITH EVERYWHERE SOUTH SOCKED IN
WITH COASTAL STRATUS. INTERIOR AIRFIELDS ARE OTHERWISE VFR. EXPECT
CLOUDS TO FILL IN ALONG THE NORTH COAST TONIGHT AS STRATUS HAS
ALREADY ROUNDED THE CAPE AND IS MAKING AN APPEARANCE IN THE HUMBOLDT
BAY AREA. CEILINGS WILL IMPACT KACV EARLY THIS EVENING AND SOUTHERLY
WINDS NEAR THE COAST WILL TRANSPORT STRATUS TO KCEC BY LATER
TONIGHT. INTERIOR AIRFIELDS SHOULD BE VFR THROUGH THE TAF PERIOD
WITH ONLY SOME CUMULUS DEVELOPMENT TODAY. KML
&&
.MARINE...AFTERNOON NCEP/OPC SFC ANALYSIS SHOWS HIGH PRESSURE OVER
THE EASTERN PACIFIC DRIFTING NORTHWARD AND IS FORECAST TO ANCHOR OFF
THE COAST OF THE PACIFIC NORTHWEST BY SUNDAY AFTERNOON. THIS WILL
ALLOW FOR THE SURFACE PRESSURE GRADIENT OVER THE NW CAL COASTAL
WATERS TO EASE. AS SUCH, HAVE HELD THE SMALL CRAFT ADVISORY FOR THE
SOUTHERN OUTER WATERS THROUGH THIS EVENING, AT WHICH POINT
CONDITIONS SHOULD HAVE COME DOWN ENOUGH TO ALLOW IT TO FALL OFF. THE
SMALL CRAFT FOR THE NEARSHORE WATERS OFF HUMBOLDT/DEL NORTE COAST
WILL ALSO DROP OFF THIS EVENING AS THE HIGH RETREATS NORTHWARD.
CONDITIONS THIS AFTERNOON ARE BORDERLINE SMALL CRAFT, BUT WITH
STEEP WAVES STILL PRESENT DECIDED TO HOLD ON TO IT. THE NORTHERN
OUTER WATERS WILL BE THE AREA THAT HANGS ON TO SMALL CRAFT
CONDITIONS FOR THE NEXT COUPLE DAYS. THERE MAY BE A LULL THERE LATE
MONDAY INTO TUESDAY. HOWEVER, BY MIDWEEK HIGH PRESSURE WILL BEGIN TO
STRENGTHEN TO OUR WEST CAUSING A TIGHTENING SURFACE PRESSURE
GRADIENT OVER THE COASTAL WATERS AND THUS INCREASING NORTHERLY
WINDS. BY WEDNESDAY IT IS POSSIBLE THAT GALE CONDITIONS MAY
DEVELOP. ALL DEPENDS ON HOW STRONG THE HIGH BUILDS IN AND WHAT THE
INTERIOR THERMAL TROUGH LOOKS LIKE. FOR NOW, THE LOWEST CONDITIONS
OF THE NEXT WEEK LOOK TO BE ON SUNDAY AND MONDAY WITH THE SEA STATES
DOMINATED BY MID PERIOD SWELLS. STAY TUNED. BFG
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 PM PDT MONDAY FOR PZZ470.
SMALL CRAFT ADVISORY UNTIL 9 PM PDT THIS EVENING FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jun 6, 5:02 AM PDT, 15 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 502 AM PDT SAT JUN 6 2015 CAZ001-002-071215- REDWOOD COAST-MENDOCINO COAST- 502 AM PDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-071215- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 502 AM PDT SAT JUN 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM OVER THE YOLLA BOLLY MOUNTAINS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE CHANCE OF ISOLATED TO SCATTERED THUNDERSTORMS WILL RETURN MONDAY AFTERNOON AND CONTINUE THROUGH WEDNESDAY ACROSS MUCH OF INTERIOR NORTHWEST CALIFORNIA. STORMS MAY BE STRONG TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.